# SDR DL73K010734

- Difficulty date: May 7, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 48,329 hours, 37,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 24 LONGITUDINAL FLOORBEAM OVER THE CENTER WING WAS FOUND WITH A CRACK IN THE BEAM WEB DOUBLER AT FS 678.  THE  CRACKED WEB DOUBLER WAS REMOVED.  A NEW WEB DOUBLER WAS INSTALLED AND THE BEAM MODIFIED PER BAC S/B 737-57-1139.  THE REPAIR WAS ACCOMPLISHED PER ER/A 380725-14, REV A.
